# SDR DALA2023121310189

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 FUSELAGE / FRAME / LHS BSTA 1681 / WL 208 / S-17L & S-18L / CRACK INDICATION. CORRECTIVE ACTION: SUMMARY OF NR-00403- ACCOMPLISHED FRAME SECTION REPAIR AT STA 1681 LH FROM PRODUCTION SPLICE STR 14L TO STR 25L IAW ER/A 613012-14. (0102403)
